# SDR DALA1033005637

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 47,619 hours, 16,795 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 207.1 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND LOWER FUSELAGE AT STA 207.1, APPROX 36" BELOW STR 20R LAP JOINT 1EA FASTENER AND ADJACENT SKIN HAS LIGHTNING STRIKE.  REMOVED 1 EA FASTENER FUSELAGE AT 207.1 IAW SRM 51-40-02, HFEC IAW NTM 51-00-13 PT6, NO CRACK INDICATION NOTED.  INCREASED HOLE DIAMETER FROM 0.195 TO 0.228 IAW SRM 53-00-01, REF6, SHEET 2, STEP 3A.  SKIN DAMAGE ADJACENT TO EACH HOLE REMOVED, HFEC IAW NTM 51-00-16, PT6, NO DEFECTS NOTED.  TREATED, PRIMED HOLE IAW SRM 51-20-01.  INSTALLED 1EA FASTNER IAW SRM 51-40-02.  TOP COATED AREA IAW SRM 51-21-10.
